# SDR UPS02439097

- Difficulty date: August 4, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - STA 900 (LBL 46", BELOW FLOOR 6") FRAME WEB FOUND CRACK AS MARKED.     REPAIRED WEB AT FWD CARGO STA 900 LBL 46" AS PER SRM 51-40-02.
